Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 40, NWS Kansas City, MO

March 28, 2009Johnson County, Pettis County, Missouri

NWS Kansas City, MO issued this river flood warning at Mar 28, 2009, 2:43 PM CDT for Johnson County, Pettis County, Missouri. It took effect at Mar 28, 2009, 6:25 PM CDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2009, 2:43 PM CDT (19:43 UTC)
In effect from
Mar 28, 2009, 6:25 PM CDT
Expired
Mar 30, 2009, 9:50 AM CDT
In force
39 hr
Issued by
NWS Kansas City, MO
Flood severity
Moderate

Counties Johnson County, MO, Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 63 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blackwater River near Valley City (VLYM7). The gauge peaked at 28.20 ft at Mar 29, 2009, 10:00 AM CDT.

actionminormoderate1015202503/2803/2903/3003/31
Action stage
17 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06907700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Mar 28, 1:15 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Mar 28, 1:15 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
115 PM CDT SAT MAR 28 2009

.DISCUSSION...

CONVECTIVE NATURE OF THE WARM ADVECTION WING BECOMING MORE EVIDENT
EARLY THIS AFTERNOON...AS THUNDER PRODUCING CELLS OVER CNTRL
MISSOURI ARE BEING PULLED NWWD INTO THE COLD CONVEYOR BELT ON THE
NORTHWEST PORTION OF THE OVERALL CIRCULATION. BEGINNING TO SEE MUCH
MORE OF A SLEET/SNOW THREAT NOW...AS RADAR PRESENTATION SHOWING MORE
CONVECTIVE BANDS TRACKING SOUTHWEST ON THE NRN PERIPHERY OF THE WAA
WING. IN FACT...VERY NICE GRAVITY WAVE APPEARANCE ON RADAR APPEARS
DUE TO INTENSE EAST TO NORTHEAST FLOW JUST OFF THE SFC IN
COINCIDENCE WITH IMPRESSIVE UPPER DIFFLUENCE.

LINE OF IP/SN EXTENDS FROM NORTHEAST OF THE KC METRO DOWN I-35 TO
KEMP. MORE RA/FZRA LINE EXTENDS JUST SOUTHEAST OF THIS
CORRIDOR...WHILE THE DEFORMATION SNOW BAND OFF TO THE WEST LOOKS TO
BECOME STRETCHED AND ERODED FROM THE NORTHWEST...WHILE ANOTHER
DEFORMATION BAND LOOKS TO BE FORMED EAST FROM STJ-LWC. TEMPERATURES
FROM ABOUT A KIRKSVILLE TO MARSHALL LINE HAVE REMAINED ABOVE
FREEZING WITH UPSTREAM TRAJECTORIES ACTUALLY ADVECTING IN HIGHER
DEWPOINT AIR....THUS IT IS UNCERTAIN WHETHER ANY FROZEN PRECIP WILL
OCCUR IN THESE AREAS UNTIL THE ACTUAL DEFORMATION BAND SWINGS EAST
TONIGHT. AS SUCH...HAVE DOWNGRADED THE WARNING TO AN ADVISORY
HERE...WHILE EXPANDING THE ADVISORY A TIER OF COUNTIES NORTH TO
ACCOUNT FOR THE FZRA/IP/SN MIX PUSHING ACROSS THE IOWA BORDER.

AM BECOMING MOST CONCERNED WITH ICE ACCUMULATION IN THE SOUTH PART
OF THE KC METRO...AND TOWARDS EAST CENTRAL KANSAS. REPORTS NOT FAR
AWAY HAVE INDICATED 0.25-0.75 ICE ACCUMULATION ON TREES...AND WITH
WINDS GUSTING TO 30 MPH...THIS KIND OF ACCRETION WILL EASILY BRING
DOWN LARGE LIMBS. HOPEFULLY...THE TRANSITION TO SLEET AND SNOW WILL
OCCUR QUICKER THIS AFTERNOON...AND LIMIT ICING TO A QUARTER INCH OR
LESS.

HAVE ADJUSTED SNOW SWATH A BIT FURTHER NORTH...AND CUT AMOUNTS
SLIGHTLY DUE TO MORE IP/FZRA MIX. STILL THINKING A FEW HOURS OF
HEAVY SNOW ON THE BACKSIDE OF THIS SYSTEM COULD STILL DEPOSIT A NICE
SWATH OF 2-5 INCHES (AND MAYBE EVEN LOCALLY MORE).

21

.PREVIOUS DISCUSSION...

NEAR TERM (THROUGH TONIGHT)...

...WINTER WEATHER A BIT DELAYED BUT STILL ON TRACK TO IMPACT
PORTIONS OF THE REGION LATER TODAY...

EARLY MORNING RADAR/SATELLITE IMAGERY DEPICTED AN INTENSE OCCLUDED
CYCLONE CENTERED ALONG THE OK/TX BORDER. INITIAL DRY SLOT HAS
ROTATED INTO ERN KS/WRN MO AS OF 07Z...HELPING TO REALLY ILLUSTRATE
THE BIFURCATED WARM CONVEYOR BELT WITH A WELL DEFINED
FRONTOGENESIS/DEFORMATION SHIELD FROM WRN OK INTO CENTRAL
KANSAS...AND A NOW SEPARATE AXIS OF RAIN EXTENDING FROM MID MISSOURI
INTO THE LOWER MISSISSIPPI RIVER VALLEY.

FOR THE REMAINDER OF THE OVERNIGHT HOURS...CLOUDS WILL CONTINUE TO
BE SCOURED FROM THE SOUTH AS THE INITIAL DRY SLOT WAVE ROTATES
NORTHWARD. THIS WAS VERY WELL HANDLED BY THE 00Z SUITE OF MODEL DATA
AND MAKES COMPLETE CONCEPTUAL SENSE FOR SUCH A DEEP CYCLONE. THIS
WILL ESSENTIALLY KEEP LIGHT RAIN OVER THE SERN CWA WITH SKIES LIKELY
BECOMING PARTLY CLOUDY ELSEWHERE THE EXCEPTION WILL BE OVER THE FAR
NW CWA (NW OF ST JOSEPH) WHERE THE NORTHEAST REACHES OF THE EXISTING
DEFORMATION ZONE WILL BRING PERIODS OF VERY LIGHT SNOW/SLEET THROUGH
THE NEXT COUPLE HOURS.

MEANWHILE...IN THE ABSENCE OF CLOUDS/PRECIPITATION...THE WARM NOSE
IDENTIFIED ON RECENT ACARS SOUNDINGS (AND EVIDENCED BY LIQUID PRECIP
EARLIER THIS EVENING) WILL STEADILY INCREASE IN STRENGTH THROUGH
EARLY THIS MORNING...LIKELY REACHING 4-6C ACROSS THE SRN CWA.
STEEPENING MID LEVEL LAPSE RATES ABOVE THIS INVERSION WILL HELP TO
DESTABILIZE THE AIRMASS IN ADVANCE OF THE NEXT ENERGY PACKET ALREADY
SURGING INTO NE OKLAHOMA. EXPECT THAT CONVECTION WILL ERUPT IN THIS
REGION OVER THE NEXT SEVERAL HOURS...INITIALLY SPREADING NORTH ALONG
AN INTENSE LOW LEVEL JET. IN RESPONSE...SECONDARY SFC CYCLOGENESIS
WILL LIKELY OCCUR OVER NRN ARKANSAS...YIELDING AN INCREDIBLE
NEGATIVE LOW LEVEL U-WIND ANOMALY WITH AN INTENSE 50 KNOT EASTERLY
900MB JET PROGGED TO DEVELOP NORTH OF THE CYCLONE.  THE
PRECIPITATION BAND OVER CENTRAL KS WILL QUICKLY DISSIPATE AFTER 12Z
AND REFORM AN INTENSE TEXTBOOK TROWAL THAT WILL ARC INTO SE KS AND
WEST CENTRAL MO LATER THIS MORNING. DEEP LAYERED FRONTOGENESIS
COUPLED WITH THE EXISTING INSTABILITY AND MOISTURE FLUX SHOULD YIELD
A NARROW BAND OF MODERATE TO HEAVY PRECIPITATION IN THIS REGION BY
NOONTIME.

MANY FOLKS MAY ACTUALLY WAKE UP TO AT LEAST PARTIAL SUNSHINES BEFORE
THIS PRECIPITATION AXIS DEVELOPS AND LIFTS NORTHWARD FROM THE
OZARKS. INITIALLY...PRECIPITATION WILL GENERALLY FALL AS A COLD
MODERATE TO LOCALLY HEAVY RAIN FOCUSED OVER THE SRN CWA. GIVEN THE
THERMODYNAMIC PROFILES...ANY CONVECTIVE ELEMENTS/T-STORMS COULD
YIELD PERIODS OF GRAUPEL/ICE PELLETS. NORTH OF THE MO RIVER...EXPECT
PRECIPITATION TO BE SPOTTY AT BEST THIS MORNING WITH A MIXTURE OF
LIGHT PRECIP POSSIBLE.

AS THE REFORMED CYCLONE STACK PASSES EAST OF A GIVEN LOCATION...LOW
LEVEL FLOW WILL BACK INTO THE NORTH ALLOWING COLD ADVECTION TO
RAPIDLY ERODE THE WARM LAYER FROM WEST TO EAST. THUS...A STEADY
TRANSITION FROM RAIN TO SNOW IS EXPECTED TO OCCUR THIS AFTERNOON.
THE MAIN FORECAST CHALLENGE FOR TODAY IS WHERE THIS AIRMASS CHANGE
COINCIDES WITH THE INTENSE DEFORMATION BAND THAT WILL STEADILY PIVOT
NORTH AND EAST THROUGH THE CWA. CURRENT THOUGHTS ARE THAT A BAND OF
MODERATE/HEAVY SNOW WILL TRANSLATE FROM WEST CENTRAL MO THIS
AFTERNOON INTO CENTRAL AND NORTHEAST MO THIS EVENING...ROUGHLY
MAXIMIZED ALONG A LINE FROM PAOLA TO HARRISONVILLE TO CARROLLTON TO
MACON. A /VERY/ NARROW CORRIDOR OF 6+ INCHES OF SNOW IS EXPECTED
SOMEWHERE IN THIS REGION (ESPECIALLY WITH CSI BANDING) WITH AMOUNTS
RAPIDLY DECREASING ON EITHER SIDE OF WHERE THIS BAND OCCURS. IT IS
BECOMING INCREASINGLY LIKELY THAT THE NW KC METRO MISSES OUT ON THE
BULK OF THE EVENT...WHILE A 4-6 INCH SNOW FALLS ACROSS THE FAR
SOUTHEAST SIDE. PERSONS ARE URGED TO USE THE GRAPHICAL GRIDDED
FORECAST ON OUR WEBSITE WEATHER.GOV/KC FOR A BETTER DEPICTION OF THE
EXPECTED WEATHER IN YOUR LOCATION.

AS IF THAT WERENT ENOUGH...THE STRONG SURFACE PRESSURE GRADIENT
WILL BE LOCALLY ENHANCED BY DIABATIC EFFECTS BENEATH THE DEFORMATION
ZONE...AND A PERIOD OF STRONG WINDS (30 TO 40 MPH) MAY OCCUR FOR A
PERIOD THIS AFTERNOON IN THIS REGION. IF THESE WINDS OVERLAP THE
SNOWFALL REGION...A PERIOD OF BLOWING SNOW AND NEAR WHITEOUT
CONDITIONS WILL BE POSSIBLE.

WILL CONTINUE THE TREND OF A SLOWER SYSTEM DEPARTURE AS SFC LOW
ULTIMATELY ENDS UP WEST OF THE MID LEVEL VORTEX OVER SE MO THIS
EVENING. THUS PROLONGED THE SNOW OVER THE EASTERN CWA THROUGH THE
EVENING HOURS...WITH AREAS EAST OF A SEDALIA TO KIRKSVILLE LINE
LIKELY TO RECEIVE SEVERAL ADDITIONAL INCHES DURING THAT TIME.

AFTER COLLABORATION HAVE DECIDED TO LEAVE HEADLINES AS IS FOR NOW
GIVEN UNCERTAINTIES ON THE NARROW TRACK OF HEAVY PRECIPITATION AND
THE THREAT FOR MIXED PRECIPITATION. ULTIMATELY THINK THAT THE
NORTHWEST CHUNK OF THE WARNING/ADVISORY WILL BE
DOWNGRADED/CANCELLED...AND POTENTIALLY SOUTHEAST SECTIONS AS WELL
WHERE RAIN WILL LINGER TOO LONG TO YIELD SIGNIFICANT ACCUMULATIONS.

BOOKBINDER

SHORT TERM (SUNDAY-MONDAY NIGHT)...

BY SUNDAY MORNING SATURDAYS DYNAMIC CUTOFF LOW WILL BE QUICKLY
SHIFTING EAST...TAKING THE WINTER WEATHER AND CLOUD COVER WITH IT.
WITH THE MOSTLY SUNNY SKIES SUNDAY WILL COME SOME SHORTWAVE RIDGING
AHEAD OF ANOTHER CUTOFF LOW THAT WILL SWING THROUGH THE CENTRAL AND
NORTHERN PLAINS MONDAY AND TUESDAY. RIDGING WILL BRING WITH IT A
QUICK RETURN OF H8 TEMPERATURES IN THE POSITIVE RANGE FOR SUNDAY AND
MONDAY. THIS...ALONG WITH A SOUTHERLY SURFACE FLOW...WOULD INDICATE
THAT TEMPERATURES WILL MAKE A QUICK RETURN TO NEAR SEASONALLY NORMAL
VALUES BY MONDAY...BUT RESIDUAL SNOW PACK LEFT OVER FROM SATURDAY
WILL IMPACT TEMPERATURES SIGNIFICANTLY... ESPECIALLY ON SUNDAY.
OTHERWISE...LOOK FOR THE POTENTIAL OF RAIN MONDAY AND MONDAY NIGHT
AS THE NEXT CUTOFF LOW SWINGS THROUGH THE PLAINS DRAGGING A COLD
FRONT THROUGH MISSOURI MONDAY NIGHT. BUMPED POPS A LITTLE FOR MONDAY
AND MONDAY NIGHT...BUT KEPT THEM IN THE CHANCE RANGE DUE CONCERNS
ABOUT THE AMOUNT OF MOISTURE AVAILABLE IN THE WAKE OF TODAYS STORM
SYSTEM.

CUTTER

&&

.AVIATION...

HORRIBLE MESS FOR TERMINALS THIS AFTERNOON...AS FZRA/IP TRANSITIONS
OVER TO SN THE NEXT FEW HOURS. CONVECTIVE BANDS SUGGEST A SN/IP
MIX...THEN DEFORMATION BAND FORMATION WILL PUSH OVER TO ALL SNOW AT
OR AROUND 20Z. EXACT TRANSITION TIMES OF PRECIP TYPES AND INTENSITY
RATES VERY UNCERTAIN...THOUGH IFR/LIFR CONDITIONS APPEAR VERY
PROBABLE. CONDITIONS SHOULD CLEAR TO MVFR AND VFR AROUND
00Z...THROUGH MAY NEED TO PUSH TIMING BACK IF BANDS LINGER.

21

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WARNING UNTIL 9 PM SATURDAY FOR MOZ021-MOZ022-
     MOZ028-MOZ029-MOZ030-MOZ037-MOZ038-MOZ043-MOZ044-MOZ053-
     MOZ054.

     WINTER STORM WARNING UNTIL 1 AM SUNDAY FOR MOZ017-MOZ023-MOZ024-
     MOZ025-MOZ031-MOZ032.

     WINTER WEATHER ADVISORY UNTIL 9 PM SATURDAY FOR MOZ003-MOZ004-
     MOZ005-MOZ012-MOZ013-MOZ014-MOZ020.

     WINTER WEATHER ADVISORY UNTIL 1 AM SUNDAY FOR MOZ006-MOZ007-
     MOZ008-MOZ015-MOZ016.

     WINTER WEATHER ADVISORY UNTIL 1 AM SUNDAY FOR MOZ033-MOZ039-
     MOZ040-MOZ045-MOZ046.

KS...WINTER WEATHER ADVISORY UNTIL 9 PM SATURDAY FOR KSZ025-KSZ102.

     WINTER STORM WARNING UNTIL 9 PM SATURDAY FOR KSZ057-KSZ060-
     KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, Mar 28, 12:55 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1255 PM CDT SAT MAR 28 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-291800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1255 PM CDT SAT MAR 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE EARLY SPRING WINTER STORM WILL CONTINUE TO AFFECT A LARGE PART
OF THE OUTLOOK AREA THIS AFTERNOON AND TONIGHT. THE BAND OF OF
FREEZING RAIN AND SLEET FROM WEST CENTRAL INTO NORTH CENTRAL MISSOURI
WILL CHANGE TO SNOW...HEAVY AT TIMES BY MID AFTERNOON AND CONTINUE
INTO THE EVENING HOURS. A QUARTER OF AN INCH OF GLAZING IS LIKELY THIS
AFTERNOON IN THE KANSAS CITY AREA...SOUTH TO WARRENSBURG...PAOLA AND
HARRISONVILLE. WITH THE STRONG WINDS SOME TREE AND POWER LINE DAMAGE
IS POSSIBLE. LESSER AMOUNTS OF ICE ARE EXPECTED IN MOUND CITY KANSAS
AND BUTLER. TOTAL ACCUMULATIONS OF SNOW AND SLEET ARE EXPECTED TO
RANGE FROM 2 TO 5 INCHES FROM KANSAS CITY NORTHEAST TO KIRKSVILLE
WITH LOCALLY HIGHER AMOUNTS.

OVER MUCH OF NORTHWEST MISSOURI...FROM ST JOSEPH TO BETHANY AND
PRINCETON...SNOW WILL CONTINUE TO SPREAD NORTH THIS AFTERNOON AND END
THIS EVENING. ACCUMULATIONS OF SNOW ARE EXPECTED TO RANGE FROM 1 TO
2 INCHES IN ST JOSEPH AREA TO AROUND 4 INCHES IN BETHANY AND
PRINCETON.

OVER CENTRAL MISSOURI...IN THE SEDALIA AREA NORTHEAST TO
MOBERLY...THE RAIN WILL CHANGE TO FREEZING RAIN...SLEET AND SNOW
EARLY THIS EVENING AND END BY MIDNIGHT. A LIGHT GLAZING OF ICE IS
POSSIBLE WITH ONE TO TWO INCHES OF SLEET AND SNOW ACCUMULATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Mar 28, 12:09 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1209 PM CDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     FREEZING RAIN    BLUE MOUND              38.09N 95.01W
03/28/2009  E1.00 INCH       LINN               KS   LAW ENFORCEMENT

            ONE POWER LINE DOWN, WITH ICE UP TO AN EIGHT OF AN INCH
            THICK, ON TREES AND POWER LINES.

&&

GAMIS
Local storm report, Mar 28, 12:11 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1211 PM CDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     FREEZING RAIN    BLUE MOUND              38.09N 95.01W
03/28/2009  E0.20 INCH       LINN               KS   LAW ENFORCEMENT

            ONE POWER LINE DOWN, WITH ICE UP TO AN EIGHT OF AN INCH
            THICK, ON TREES AND POWER LINES.

&&

GAMIS
Local storm report, Mar 28, 12:24 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1224 PM CDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     FREEZING RAIN    2 N LIBERTY             39.27N 94.42W
03/28/2009  E0.20 INCH       CLAY               MO   TRAINED SPOTTER

            1/8 INCH TO JUST UNDER A QUARTER INCH OF ICE ACCUMULATION
            BETWEEN LIBERTY AND KEARNEY.

&&

DDEROCHE
Local storm report, Mar 28, 1:20 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
120 PM CDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FREEZING RAIN    5 N PLATTSBURG          39.64N 94.46W
03/28/2009  M0.20 INCH       CLINTON            MO   AMATEUR RADIO

            1/8 INCH ACCUMULATION ON CARS. SNOW AND SLEET ALSO
            ACCUMULATING.

&&

21
Local storm report, Mar 28, 2:05 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
205 PM CDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FREEZING RAIN    OLATHE                  38.89N 94.81W
03/28/2009  E0.10 INCH       JOHNSON            KS   PUBLIC

&&

GAMIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 10:11 AM CDTRiver Flood WarningEAXCass, Henry, Johnson52 hr
Mar 28, 10:11 AM CDTRiver Flood WarningEAXBates, Cass, Henry70 hr
Mar 28, 11:27 AM CDTAreal Flood AdvisoryEAXBates6 hr
Mar 28, 2:43 PM CDTRiver Flood WarningEAXCooper, Saline5 days
Mar 28, 3:13 PM CDTFreeze WarningEAXBates, Carroll, Cass, Clay, Henry, Jackson and 6 more18 hr
Mar 28, 4:34 PM CDTRiver Flood WarningEAXCooper28 hr
Mar 28, 5:47 PM CDTRiver Flood WarningEAXHoward11 hr
Mar 28, 6:18 PM CDTRiver Flood WarningEAXCooper11 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.